MAUDE Adverse Event Report: AVANOS MEDICAL INC. MICROCUFF SUBGLOTTIC SUCTIONING ADULT ENDOTRACHEAL TUBE; VAP MICROCUFF ENDOTRACHEAL TUBES

AVANOS MEDICAL INC. MICROCUFF SUBGLOTTIC SUCTIONING ADULT ENDOTRACHEAL TUBE; VAP MICROCUFF ENDOTRACHEAL TUBES
Model Number 13222
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 22 dec 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.Device not returned.
 
Event or Problem Description
Fda medwatch / fda user facility report # mw5113317 reported that on (b)(6) 2022, ¿a patient was able to bite through the cuff subglottic suction attachment tubing to the endotracheal tube (ett) disconnecting the suction tubing.The ett tube itself was not compromised, no injury to the patient.¿.
 
Additional Manufacturer Narrative
Manufacturing site correction, an initial report was submitted under 9611594-2023-00026; no further information concerning this reported event will be submitted in 2026095-2022-00141.All information reasonably known as of (b)(6) 2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(6).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
MICROCUFF SUBGLOTTIC SUCTIONING ADULT ENDOTRACHEAL TUBE
Common Device Name
VAP MICROCUFF ENDOTRACHEAL TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key16039828
Report Number2026095-2022-00141
Device Sequence Number20064723
Product Code BTR
UDI-Device Identifier10680651132229
UDI-Public10680651132229
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K131254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number13222
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2022
Supplement Date Received by Manufacturer02/10/2023
Initial Report FDA Received Date12/22/2022
Supplement Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown